# SDR AALA20121104007

- Difficulty date: November 4, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 69,228 hours, 36,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN CRACKED, WINDOW 43, UPPER AFT AT STATION 1041.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
